MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGB MAC KIT: 2L 9 FR DISTAL; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AGB MAC KIT: 2L 9 FR DISTAL; INTRODUCER, CATHETER
Catalog Number ASK-21242-BSWH2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported, "leaking at the insertion site only when flushing or infusing the proximal lumen (white lumen).Flushes free and clear, no resistance and aspiration.No similarities with staff or inserters.No increase in volume while leaking at the insertion site.".Additional information received on 02apr2026: "the catheter was indwelling for approximately 3-5 days.There was leaking from the insertion site.The multi access catheter (mac) was removed due to event.".There was no report of any patient injury or consequence.The patient's current condition was reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the customer returned one, mac catheter for analysis.Signs of use in the form of biological material were observed.It was noted that the obturator was returned and locked over the mac hemostasis body.Visual analysis of the mac revealed bending and a slight kink along the body.No other defects or anomalies were observed.The hemostasis valve and mac were tested according to three different parameters per amrq-000038 rev 14: low pressure leak resistance test (amrq-000038 section 7.2.6): this states, "when tested as described in annex e of bs en iso 11070, using a test pressure of 38 - 42 kpa maintained for 30s, there shall be no leakage sufficient to form one or more falling drops of water." the mac distal extension line was attached to the leak tester.With the distal end of the mac occluded, the distal line was pressurized to 42kpa for 30seconds.No leaks were detected from the hemostasis valve, which indicates that the valves are functional and intact.High pressure leak resistance test (amrq-000038 section 7.2.5): this states, "when tested as described in annex d of bs en iso 11070 , using a test pressure of 300 - 320 kpa maintained for 30s, there shall be no leakage sufficient to form one or more falling drops of water".The mac proximal and distal extension lines were individually attached to the lab leak tester.With the distal end of the mac occluded and a lab inventory obturator over the hemostasis body, the lines were pressurized to 320kpa for 30seconds.No leaks were detected from any portion of the mac, which indicates that the sheath assembly is intact.The ifu provided with the kit informs the user, "hemostasis valve must be occluded at all times to reduce the risk of air embolism or hemorrhage.If catheter introduction is delayed, temporarily cover valve opening with sterile gloved finger until obturator is inserted.Use arrow obturator, either included with this product or sold separately, to occlude hemostasis valve assembly.This will ensure that leakage does not occur and inner seal is protected from contamination".The report of a leaking insertion site when flushing/infusing the proximal extension line was not confirmed.The returned mac met all relevant visual and functional requirements.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGB MAC KIT: 2L 9 FR DISTAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24954040
Report Number9680794-2026-00307
Device Sequence Number14771920
Product Code OFC
UDI-Device Identifier10801902220339
UDI-Public(01)10801902220339(11)251218(17)270731(10)33F25K0094(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASK-21242-BSWH2
Device Lot Number33F25K0094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown